| Catalog Number |
K3166N34E |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the back wheels on the wheelchair were not functioning as intended ("wheelchair rear wheels are wobbly when he turns it feels like something is moving inside the bearings").There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Customer stated "wheelchair rear wheels are wobbly when he turns it feels like something is moving inside the bearings.".